# SDR UPS08851387

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-01-2.  CHECKS GOOD.
